# SDR DHL2005764001

- Difficulty date: April 5, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Box
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAPS AMBER LIGHT CAME ON AFTER TAKEOFF WITH FLAPS 15. NR 1 LE DEVICE.  NO INDICATION.  C/W ABNORMAL PROCEDURE.  ON APPROACH WHEN GEAR EXTENDED LIGHT NORMAL.  REMOVED AND REPLACED L/E CONTROL BOX IAW MM 27.82.31.  OPS CK SERVICEABLE.
